Drug interactions between Stanback Analgesic and vitamin e
|Stanback Analgesic (aspirin)|
Interactions between your drugs
aspirin vitamin E
Applies to: Stanback Analgesic (aspirin) and vitamin e
Talk to your doctor before using vitamin E together with aspirin. Products containing vitamin E may increase the effects of aspirin and cause you to bleed more easily. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.